BibTeX record journals/dam/BezrukovGW93

download as .bib file

@article{DBLP:journals/dam/BezrukovGW93,
  author    = {Sergei L. Bezrukov and
               Norbert Gr{\"{u}}nwald and
               Karl Weber},
  title     = {On Edge Numberings of the \emph{n}-Cube Graph},
  journal   = {Discret. Appl. Math.},
  volume    = {46},
  number    = {2},
  pages     = {99--116},
  year      = {1993},
  url       = {https://doi.org/10.1016/0166-218X(93)90023-H},
  doi       = {10.1016/0166-218X(93)90023-H},
  timestamp = {Thu, 11 Feb 2021 23:20:35 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/BezrukovGW93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics